MathSciNet Relay Station
MathSciNet bibliographic data
MR813633 13D03 (14L32)
Laudal, O. A.; Sletsjøe, A. Betti numbers of monoid algebras. Applications to $2$-dimensional torus embeddings. Math. Scand. 56 (1985), no. 2, 145–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement